# SDR SWAA2014081130733

- Difficulty date: July 13, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 520 BETWEEN STRINGER 21R TO 22R.  REPAIRED FRAME IAW EA.
